# SDR N6WA201812312801

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 24,672 hours, 16,672 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT WARNING. FOUND R BLEED LOOP BY AIRCYCLE MACHINE TOUCHING BRACKETS IN THREE PLACES ADJUSTED R BLEED LOOP IAW CRJ 700AMM 36-21-00 OPS CHECKED WING A/I SYS IAW CRJ 700AMM 30-11-00 OPS CHECK GOOD AT THIS TIME OPS CHECKED ENG 1&2 A/I IAW CRJ 700AMM 30-22-00 OPS CHECK GOOD AT THIS TIME CHECKED R BLEED DUCTS FOR LEAKS NO LEAKS NOTED AT THIS TIME.
